Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9

Thread: Blurry vision

  1. #1
    STRANGE's Avatar
    STRANGE is offline Associate Member
    Join Date
    Jul 2004
    Location
    Middle of nowwhere
    Posts
    482

    Exclamation Blurry vision

    My eyes are so blurry i cant see shit anymore usuall have 20/20. im not sure if there blurry from accutane, or clomid i doubt the clomid i only took 200mg for 2 days and that was a week ago.

    So can anyone help me? i am still taking accutane at 10mg ed. If anyone ever got blurry vison from something what did you do about it. Is there anything i can take like a supp that will help or am i jsut fukced

  2. #2
    SpringsBridge7 Guest
    Ive heard clomid can cause eye damage but if it was a week ago i dont know did the blurry vision start when you took the clomid?

  3. #3
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    It's because you changed your screen name,but left that avatar up...you're being well punished.


    ~Pinnacle~

  4. #4
    SpringsBridge7 Guest
    I think its the accutane, Read this. Im not sure if its reversible or what you should do some research.

    http://www.acne.org/messageboard/ind...howtopic=15540

  5. #5
    Baller9's Avatar
    Baller9 is offline Associate Member
    Join Date
    Jun 2005
    Location
    With the Nomads
    Posts
    207
    Damn bro, hope that @$%% gets better and I will be curious to know what you find out...in the mean time, cut back on beating your clown.

  6. #6
    boardhead's Avatar
    boardhead is offline Associate Member
    Join Date
    Mar 2005
    Location
    USA
    Posts
    257
    i was on accutane for many years as a teenager and didnt experience any blurred vision. i used clomid last year for PCT and experienced sever blurry vision, so my guess its the clomid. that is why i am using nOlva from now on.

  7. #7
    STRANGE's Avatar
    STRANGE is offline Associate Member
    Join Date
    Jul 2004
    Location
    Middle of nowwhere
    Posts
    482
    Thanks im gona try eye drops and see if that helps

  8. #8
    Prol's Avatar
    Prol is offline Associate Member
    Join Date
    Oct 2005
    Location
    in debt
    Posts
    457
    are you taken nolva, tamoxifen citrate also causes blurry vision in some people deppending on the level of use

  9. #9
    mustangz is offline Junior Member
    Join Date
    Oct 2004
    Posts
    57

    blurred vision

    well i have not taken any of the above,and have been on deca ,eq,and test e for about four cycles and my vision is not half what it was when i started.so i dont know what it is but i will be going to the eye doc soon.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •